# SDR EIAA970173

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 9560892
- Condition: Failed
- Location: Nr 3 Mlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

OAK - LOG PAGE:  F77497 - DURING THE TAKEOFF ROLL AT 135K, A LOUD NOISE WAS HEARD FOLLOWED BY AIRCRAFT VIBRATION.  AFTER TAKEOFF, THE GEAR WAS LEFT EXTENDED AND AIRCRAFT RETURNED TO OAK, NO PROBLEMS DURING LANDING.  FIRE DEPT RELAYED INFO THAT NR 3 TIRE WAS BLOWN.  AIRCRAFT TAXIED INTO BLOCKS WITH NO PROBLEMS.  (X)
